APOHEALTH Ibuprofen PLUS Paracetamol

APOHEALTH Ibuprofen PLUS Paracetamol provides temporary relief of acute pain and inflammation associated with back pain, dental pain, muscular pain, headache, period pain, migraine headache, cold and flu symptoms, tension headache, sore throat, tennis elbow, rheumatic pain and non-serious arthritic pain. APOHEALTH Ibuprofen PLUS Paracetamol also reduces fever.

    Active Ingredient(s):

  • Ibuprofen 200 mg
  • Paracetamol 500 mg

Reference Brand:

Works in the same way as Nuromol.

    Size:

  • 12 tablets
  • 24 tablets*

    *This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed. For more information, call 1800 195 055 in Australia or contact your pharmacist.
Back To Products